# SDR TWAA9816804

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING OTBD SPOILER, OTBD DOWN STOP ANGLE WAS CRACKED ON THE INBD SIDE.  INSTALLED NEW TEE ANGLE, MFG 5918134-1, PER SRM 51-01, PG 1 ITEM C.  INSTALLED RIVETS PER SRM 51-30-02.  INSTALLED FASTENERS PER SRM 51-30-0.
